# SDR WRLA96040

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 2211 · Autopilot Computer
- Part: Flt Contl Comp
- Part number: 4059001907
- Condition: Failed
- Location: Nr 1 Position
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT FROM DEPARTURE GATE, FLIGHT CREW NOTED FAILURE OF NR 1 FLIGHT CONTROL COMPUTER FCC1.  FLIGHT CREW ELECTED TO RETURN TO GATE FOR MAINTENANCE ACTION.  AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE PERSONNEL DE-POWERED AND RE-POWERED AIRCRAFT.  RECYCLED BOTH FCC1A AND FCC1B CIRCUIT BREAKERS.  FAULT CLEARED.  PERFORMED 'RETURN TO SERVICE' TEST WITH NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
